# SDR ASAA2023112646394

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 59,707 hours, 17,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0105927007
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OUSIDE AFT LEFT LAV ON PARTIAL PANEL IS MISSING. GROUNDED - YES. REPLACED LENS COVER FOR EMERG. EXIT AREA ILLUMINATION. OPS CHECK GOOD.
